Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 141, Number 8

Monomialization of morphisms and p-adic quantifier elimination
Jan Denef.
Proc. Amer. Math. Soc. 141 (2013), 2569-2574
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056546
Vector-valued modular forms from the Mumford forms, Schottky-Igusa form, product of Thetanullwerte and the amazing Klein formula
Marco Matone and Roberto Volpato.
Proc. Amer. Math. Soc. 141 (2013), 2575-2587
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056547
On generalized moment matrices
Ruiming Zhang.
Proc. Amer. Math. Soc. 141 (2013), 2589-2595
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056548
On a generalization of Baer Theorem
L. A. Kurdachenko, J. Otal and I. Ya. Subbotin.
Proc. Amer. Math. Soc. 141 (2013), 2597-2602
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056549
Higher diophantine approximation exponents and continued fraction symmetries for function fields II
Dinesh S. Thakur.
Proc. Amer. Math. Soc. 141 (2013), 2603-2608
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056550
On a theorem of Hazrat and Hoobler
Benjamin Antieau.
Proc. Amer. Math. Soc. 141 (2013), 2609-2613
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056551
On the change of root numbers under twisting and applications
Ariel Pacetti.
Proc. Amer. Math. Soc. 141 (2013), 2615-2628
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056552
Tensor products of Leavitt path algebras
Pere Ara and Guillermo Cortiñas.
Proc. Amer. Math. Soc. 141 (2013), 2629-2639
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056553
On harmonic weak Maass forms of half integral weight
Bumkyu Cho and YoungJu Choie.
Proc. Amer. Math. Soc. 141 (2013), 2641-2652
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056554
Extremal Mahler measures and $L_{s}$ norms of polynomials related to Barker sequences
Peter Borwein, Stephen Choi and Jonas Jankauskas.
Proc. Amer. Math. Soc. 141 (2013), 2653-2663
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056555
Regularity of nonlinear equations for fractional Laplacian
Aliang Xia and Jianfu Yang.
Proc. Amer. Math. Soc. 141 (2013), 2665-2672
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056556
Sharp trace regularity for an anisotropic elasticity system
Igor Kukavica, Anna L. Mazzucato and Amjad Tuffaha.
Proc. Amer. Math. Soc. 141 (2013), 2673-2682
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056557
Uniform treatment of Darboux’s method and the Heisenberg polynomials
Sai-Yu Liu, R. Wong and Yu-Qiu Zhao.
Proc. Amer. Math. Soc. 141 (2013), 2683-2691
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056558
On the Haar shift representations of Calderón-Zygmund operators
Tuomas Orponen.
Proc. Amer. Math. Soc. 141 (2013), 2693-2698
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056559
Length inequalities for Riemann surfaces
A. F. Beardon.
Proc. Amer. Math. Soc. 141 (2013), 2699-2702
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056560
Inversion formulae for the $\mathrm{cosh}$-weighted Hilbert transform
M. Bertola, A. Katsevich and A. Tovbis.
Proc. Amer. Math. Soc. 141 (2013), 2703-2718
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056561
Free products and the lack of state-preserving approximations of nuclear $C^{*}$-algebras
Caleb Eckhardt.
Proc. Amer. Math. Soc. 141 (2013), 2719-2727
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056562
A change of scale formula for a function space integral on $C_{a,b}[0,T]$
Il Yoo, Bong Jin Kim and Byoung Soo Kim.
Proc. Amer. Math. Soc. 141 (2013), 2729-2739
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056563
Continuity of the cone spectral radius
Bas Lemmens and Roger Nussbaum.
Proc. Amer. Math. Soc. 141 (2013), 2741-2754
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056564
Skew symmetric normal operators
Chun Guang Li and Sen Zhu.
Proc. Amer. Math. Soc. 141 (2013), 2755-2762
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056565
On the zeros of Gonchar polynomials
Martin Lamprecht.
Proc. Amer. Math. Soc. 141 (2013), 2763-2766
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056566
Singular integrals on Carleson measure spaces $CMO^{p}$ on product spaces of homogeneous type
Ji Li and Lesley A. Ward.
Proc. Amer. Math. Soc. 141 (2013), 2767-2782
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056567
Attractors and orbit-flip homoclinic orbits for star flows
C. A. Morales.
Proc. Amer. Math. Soc. 141 (2013), 2783-2791
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056568
A note on the inviscid limit of the Benjamin-Ono-Burgers equation in the energy space
Luc Molinet.
Proc. Amer. Math. Soc. 141 (2013), 2793-2798
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056569
Sharp endpoint estimates for the $X$-ray transform and the Radon transform in finite fields
Doowon Koh.
Proc. Amer. Math. Soc. 141 (2013), 2799-2808
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056570
Translation invariance of weak KAM solutions of the Newtonian $N$-body problem
Ezequiel Maderna.
Proc. Amer. Math. Soc. 141 (2013), 2809-2816
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056571
A dichotomy for higher-dimensional flows
A. Arbieto and C. A. Morales.
Proc. Amer. Math. Soc. 141 (2013), 2817-2827
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056572
Equivalent norms on Fock spaces with some application to extended Cesaro operators
Zhangjian Hu.
Proc. Amer. Math. Soc. 141 (2013), 2829-2840
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056573
Balanced metrics and Chow stability of projective bundles over Riemann surfaces
Reza Seyyedali.
Proc. Amer. Math. Soc. 141 (2013), 2841-2853
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056574
The linear trace Harnack quadratic on a steady gradient Ricci soliton satisfies the heat equation
Bennett Chow and Peng Lu.
Proc. Amer. Math. Soc. 141 (2013), 2855-2857
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056575
On the weighted forward reduced volume of Ricci flow
Liang Cheng and Anqiang Zhu.
Proc. Amer. Math. Soc. 141 (2013), 2859-2868
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056576
On counterexamples in questions of unique determination of convex bodies
Dmitry Ryabogin and Vlad Yaskin.
Proc. Amer. Math. Soc. 141 (2013), 2869-2874
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056577
On strong $P$-points
Andreas Blass, Michael Hrušák and Jonathan Verner.
Proc. Amer. Math. Soc. 141 (2013), 2875-2883
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056578
$K$-triviality in computable metric spaces
Alexander Melnikov and André Nies.
Proc. Amer. Math. Soc. 141 (2013), 2885-2899
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056579
Inequivalent Cantor sets in $R^{3}$ whose complements have the same fundamental group
Dennis J. Garity and Dušan Repovš.
Proc. Amer. Math. Soc. 141 (2013), 2901-2911
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056580
On continuous linear operators extending metrics
I. Stasyuk and E. D. Tymchatyn.
Proc. Amer. Math. Soc. 141 (2013), 2913-2921
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056581
Index character associated with the projective Dirac operator
Makoto Yamashita.
Proc. Amer. Math. Soc. 141 (2013), 2923-2932
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056582
On parallelizability and span of the Dold manifolds
Július Korbaš.
Proc. Amer. Math. Soc. 141 (2013), 2933-2939
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3056583
Corrigendum to “Cullen numbers with the Lehmer property”
José María Grau Ribas and Florian Luca.
Proc. Amer. Math. Soc. 141 (2013), 2941-2943
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
American Mathematical Society